# SDR C2XA02CL128

- Difficulty date: June 7, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3015 THE CREW REPORTED THE EMERGENCY EXIT LIGHT AT THE MAIN DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AND RESECURED THE CONNECTOR AT THE SIGN.  OPERATIONAL CHECKS WERE GOOD.
